# SDR V0XR413Y040611005

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 14,142 hours, 9,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOOR SUPPORT LBL9 TO RBL 9 IS CRACKED.  R & R FLOOR SUPPORT ANGLE STA 280.00, LBL 9.00 TO RBL 9.00 IAW SRM 51-42-06.
